# SDR ASAA2017120522799

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,935 hours, 10,863 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR701083 FOUND IDG PAD DRAIN LEAKING OIL ON #2 ENG. GROUNDED - YES. REMOVED IDG #2 ENG, REMOVED AND REINSTALLED SEALOL SEAL PER SUBTASK 72-60-00-410-004-F00. REINSTALLED #2 ENG IDG PER MM 24-11-11-400-801. LEAK & OPS CHECKS REQ. 13072 12/05/2017. LK AND OPS CHECKS GOOD IAW 24-11-00-700-803.
